# SDR SWAA2016062953333

- Difficulty date: May 31, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN FASTENER HOLES CRACKED BETWEEN RSS 264.84 TO RSS 270.89.  REPAIRED SKIN PER ER AND EA.
